# SDR CA140320001

- Difficulty date: March 19, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 70,867 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41SG3811
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NUMBER 2 ENG OIL PRESS, FLUCTUATING 10 - 20 PSI, ENG NOT SHUT DOWN.  EMER VEHICLES NOT REQUESTED.  ENG 2 OIL PRESS TRANSMITTER REPLACED IAW AMM 79-33-15 PB 401.  CHECKS SERVICE.
